# SDR FDEA202011082797

- Difficulty date: November 8, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SPOILER CENTER INBOARD HINGE ARM LOWER SURFACE AND CENTER OUTBOARD HINGE ARM OUTBOARD SURFACE FOUND DELAMINATION.  SIZE: 50MM * 30MM DEPTH: 2.66MM, 20MM * 10MM DEPTH: 1.63MM.  COMPLIED WITH EA: 6-5750-T0357699 P1.  EA TITLE: WING-FLIGHT SURFACES-LT NR 4 SPOILER CENTER HINGE ARM LOWER AND OUTSIDE SURFACE DELAMINATION.  REPAIRED THE LT WING NR 4 SPOILER CENTER INBOARD HINGE ARM LOWER SURFACE AND CENTER OUTBOARD HINGE ARM OUTBOARD SURFACE DELAMINATION.  THIS IS CATEGORY A REPAIR.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
